# SDR IPXA2022111088027

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 16,516 hours, 10,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAPASSENGER/CREW DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.SERVICED WITH NITROGEN AS REQUIRED REF: A300 AMM 52-10-14-0301.
